2 doctors weighed in:

I know someone who was on prednisone(4pills daily) for psoriatic arthritis flare.Stepped herself down&now is off&intremendous pain.Could itbwithdrawal?

2 doctors weighed in
Dr. Pierre Moeser
Internal Medicine - Rheumatology
1 doctor agrees

In brief: No

More likely the psoriatic arthritis flared.
Prednisone withdrawal syndrome is the uncovering of joint pains that one never noticed before taking steroids. That is rarely the case with psoriatic arthritis. Also, Prednisone is not an addictive substance.

In brief: No

More likely the psoriatic arthritis flared.
Prednisone withdrawal syndrome is the uncovering of joint pains that one never noticed before taking steroids. That is rarely the case with psoriatic arthritis. Also, Prednisone is not an addictive substance.
Dr. Pierre Moeser
Dr. Pierre Moeser
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors